# SDR YENA2024052100770

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 86,656 hours, 32,273 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2672, TPA-EWR. 'LEVEL 2 CABIN ODOR EVENT DURING CRUISE/ DESCENT DID NOT RESOLVE ON EITHER PACK AFTER FOLLOWING ISOLATION GUIDE. ODORS OBSERVED BY ALL FLIGHT CREW AND PERSISTED UNTIL LANDING; FOLLOWED TSM 71-00-00-810-801-A. FOR SMOKE AND OIL SMELL IN THE CABIN DUE TO OIL LEAKAGE. REMOVED AND REPLACED ENG #1 DE-OILER SEAL IAW AMM REF. 72-60-31. ALSO REPLACED HEPA FILTERS PER TSM 71-00-00-810-801-A. OPS CHECK GOOD. NO LEAKS NOTED. ENG RUN PERFORMED. A/C OK FOR CONT. SVC.
